MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; GRS BASEPLATE - Ø24.5X20 - FULL WEDGE 10°

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; GRS BASEPLATE - Ø24.5X20 - FULL WEDGE 10°
Model Number 04.01.0400
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 02/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10 febr 2026.Reverse shoulder system 04.01.0400 grs baseplate - d 24.5x20 - full wedge 10° (k231911) lot 2339030: (b)(4) items manufactured and released on 04-sept-2024.Expiration date: 2029-aug-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0110 humeral reverse metaphysis +0mm/0° (k170452) lot.2433334: (b)(4) items manufactured and released on 15-may-2025.Expiration date: 2030-apr-22.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0121 humeral reverse hc liner d 36/+6mm (k170452) lot.2246172: (b)(4) items manufactured and released on 03-may-2023.Expiration date: 2028-apr-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0169 glenosphere - d 36x24.5 (k170452) lot.2430413: (b)(4) items manufactured and released on 10-mar-2023.Expiration date: 2030-feb-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
The patient had primary right shoulder on (b)(6) 2019 with an anatomical shoulder system.On (b)(6) 2025, the patient came in reporting pain due to a failed rotator cuff and the cause is unknown.The surgeon converted the patient from an anatomic shoulder to reverse shoulder.The surgery was completed successfully.Presently, on (b)(6) 2026, the patient came in due to signs of infection and the pathogen is unknown.The surgeon removed all medacta implants and implanted antibiotic spacers.The surgery was completed successfully.

Brand Name
SHOULDER SYSTEM
Common Device Name
GRS BASEPLATE - Ø24.5X20 - FULL WEDGE 10°
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24454902
Report Number3005180920-2026-00131
Device Sequence Number18634173
Product Code PHX
UDI-Device Identifier07630542714627
UDI-Public07630542714627
Combination Product (Y/N)N
PMA/510(K) Number
K231911
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0400
Device Lot Number2339030
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Initial Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale